International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 8, Issue 8 (2021)

Some suzuki type fixed point results in partial metric spaces


Manisha

In this paper, we prove a Suzuki type fixed point results for multivalued mapping using a partial Hausdorff metric in partial metric spaces. These results generalize and extend the several comparable results in the literature of metric and partial metric spaces.
Download  |  Pages : 132-137
How to cite this article:
Manisha. Some suzuki type fixed point results in partial metric spaces. International Journal of Multidisciplinary Research and Development, Volume 8, Issue 8, 2021, Pages 132-137
International Journal of Multidisciplinary Research and Development International Journal of Multidisciplinary Research and Development